# SDR DALA2020032702048

- Difficulty date: March 23, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,655 hours, 20,148 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Worn
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 WEAR ON BUSHING (1 EA) IN LOWER ATTACH FITTING AT UPPER LINK STA NAC=160 RH PYLON. CORRECTIVE ACTION: SUMMARY OF NRC 00574: BUSHING (2EA) IN LOWER ATTACH FITTING AT UPPER LINK RH PYLON WAS REMOVED, FABRICATED AND INSTALLED PER B757/300 SRM. (1537457)
